# SDR QXEA2011072500590

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION JUST FWD OF STA X116.000.  REMOVED CORROSION IAW SRM 51-21-00-00-01. MINIMUM REMAINING THICKNESS .048" FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3812.  TREATED, PRIMED,PAINTED AND APPLIED CPC IAW RD 8/4-53-3812.
